Can triomune cause facial fat loss
May 12, 2008
I have been taking Triomune which consists of Lamivudine 150mg, Stavudine 40mg, Nevirapine 20mg for about five years. In the last two years I have noticed some facial fat loss. I am getting could this loss be caused by the drug I am taking. I must say that when I started taking long back I gained weight.
Secondly what is a recommended diet for one to gain weight and to increase fats in the body.
Response from Dr. Pierone
Hello and thanks for posting.
Unfortunately, the stavudine (d4T, Zerit) in your regimen is the agent most closely linked to facial lipoatrophy. If you can switch this for an alternative medication like tenofovir (Viread) this would improve the situation.
The recommended diet to add fat to your body would be to exceed your caloric requirements and the extra calories will be stored as fat. But unless the regimen is adjusted, the additional fat may not come back to your face.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.